# SDR RAIA00808002

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 19,486 hours, 17,160 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: 310166
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7945 -SGF- CREW REPORTED THAT THE N2 OF THE NR 1 ENG WAS AT 102.3 PERCENT AND THAT THE VIBE WAS CLIMBING TO THE TOP OF THE GREEN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENG.  (S)
